# SDR FDKA200706258

- Difficulty date: June 1, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 7,970 hours, 8,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6128 FLL-RDU (1925 PHX LCL).  LANDING GEAR WARNING MESSAGE AT FL 100 WITH R/A RED ON PFD'S.  MX RESET SYSTEM, OPS GOOD.
